# SDR USAA2010011190068

- Difficulty date: December 1, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON WEB BETWEEN BS 986.5 TO BS 1016, LBL 32.  REPLACED WEB BETWEEN BS 986.5 TO BS 1016, LBL 32 IAW B737 SRM 51-10-02.
